# SDR ABXA20110907104

- Difficulty date: September 7, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FAILSAFE STRAP "T" FITTING IS DEEPLY CORRODED AND ONE OF THE FASTENER HOLES HAS INSUFFICIENT.  REMOVED AND REPLACED "T" FITTING IAW REA B653-59439-MR, AWG.
